# SDR C2XA10CL166

- Difficulty date: November 1, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N13992
- Make and model: Emb EMB-145LR
- Aircraft serial: 145284
- Aircraft time: 25,230 hours, 18,769 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 78812
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE EMERGENCY AISLE PATH LIGHT STRIP AT SEAT 12A WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT STRIP AT SEAT 12A.OPERATIONAL CHECKS WERE GOOD.
